# SDR CA971113059

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 6895171
- Condition: Leaking
- Location: Eng Fuel
- Component: Allison, 6895171
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN START PUMP TURNED ON, CHECK VALVE LEAKS.  VALVE REPLACED.
